| Model Number |
72404257 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working properly.During surgery, fluid loss within the system was observed.As a result, the device was explanted and replaced.No additional information was reported.